Indian Journal of Science and Technology
Year: 2013, Volume: 6, Issue: 1, Pages: 1-6
Deshna Loonker and P. K. Banerji
Solutions of dual series equations are devised by multyiplying factor technique and Abel integral equations and are reduced using fractional integral and derivatives and further, written in fractional caluculus form the solution are employed for the distribution spaces.
Keywords: dual series equations, k-Bateman’s function, fractional integrals and derivatives, distribution spaces
Subscribe now for latest articles and news.